| Catalog Number |
IAP-0700 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "pump that is down with a helium leak".This issue was noted prior to use.No patient involvement reported.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).The reported complaint of leak in helium supply is not able to be confirmed.No part was returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Corrected data: section d.4.- the full udi number is not available as complainant did not report a lot number.
Event or Problem Description